# SDR N6WA2013122904

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 23,579 hours, 16,698 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE INTERMITTENT WITH DOOR CLOSED,   DEFERRED PAX DOOR INDICATION SYSTEM IAW MEL 52-70-01 CAT A.
